# SDR AU961188

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2730 · Elevator Control System
- Part: Collar
- Condition: Cracked
- Location: Elevator Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR TORQUE TUBE COLLAR CRACKED
